# SDR CA011116009

- Difficulty date: July 11, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Snias AS350B1
- Aircraft time: 1,575 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part number: 704A33633160
- Condition: Debonded
- Location: M/R Spider
- Component: M/R Spider, Aerosp, 350A31190701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLT P/N 22208BC10001GL BACKED OUT ALLOWING DEBONDED BUSHING P/N 704A33-633-160 TO MOVE OUTWARD APPROXIMATELY 1/4 INCH ON THE OUTBOARD END OF THE RED ARM. DAMAGE WAS DISCOVERED ON A DAILY INSPECTION. PILOT HAD COMPLAINED OF VIBRATION ON GROUND WHILE RUNNING.ON REPLACEMENT OF THE STAR, BEARING P/N 11-7775P IN THE FREQUENCY ADAPTER WAS FOUND WITH EXCESSIVE PLAY ON THE SAME ARM.
